# SDR 07FDEA03161

- Difficulty date: August 28, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 55,529 hours, 12,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: ARC199114
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (FLAP SIDE) FORWARD SUPPORT   INBOARD AFT BORE EXISTING DIAMETER = 0.5INCH.  COMPLIED WITH FEDEX EA 1-5750-115159.
